Results 1 to 4 of 4
robert or denny please help!
  1. #1
    livinclean is offline Junior Member
    Join Date
    Nov 2011
    Posts
    27

    Question robert or denny please help!

    hi, its been about a month since i last posted due to the fact that i was tapering to fast, so i went back up on my suboxone and restarted tapering. ive been on subs for about 8 weeks, after 9 years of methadone, got inducted @ 5mg. and have slowly gotten myself down to .75/day. for the most part i feel ok but i still wake up "sick" every morning, the very first thing i have to do is run to get my sub dose! after i take my sub i feel ok but the next morning it starts all over again. is this because im so use to taking my dose at the same time everyday? and if so, should i expect to feel this way when i get down to .125? i feel its gonna be real hard to start skipping days at that point if this is the case. please someone help me, suboxone has been a great stepping stone so far and i just really hope it dosent turn into a nightmare.

  2. #2
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    What time are you taking your dose each day? And how many days are you spending on each dose?
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  3. #3
    livinclean is offline Junior Member
    Join Date
    Nov 2011
    Posts
    27

    Default

    Quote Originally Posted by Robert_325 View Post
    What time are you taking your dose each day? And how many days are you spending on each dose?
    I have to be at work by 7am so i have to be up by 4:45. im taking about 6-7 days on each dose.

    as soon as i get up i feel extremely ill and i dont think its still the meth cuz its been over two months.






















    0

  4. #4
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    Quote Originally Posted by livinclean View Post
    I have to be at work by 7am so i have to be up by 4:45. im taking about 6-7 days on each dose.

    as soon as i get up i feel extremely ill and i dont think its still the meth cuz its been over two months.




    How much have you reduced your dose each time? It's very critical not to reduce the dose by more than 25% of the current dose, whatever that may be. I'm just trying to pin this down. God bless.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22